artifically increased levels of testosterone have the following symptoms in men; larger breasts, increased aggression levels, smaller genitals, increased acne. These are medical facts. Ask any doctor.
That list is just a regular list of symptoms and most websites will list those. Do yourself a favour and log onto...http://www.muscletalk.co.uk
open a thread telling those guys how steroid abuse decreases your c**k size and see what they have to say about it. You'll probably get laughed off. And that's from first hand users, not doctors, not researchers and certainly not people who use a gym regularly and think they know what they are talking about.
You're not meant to take steroids before the age of 21. This may be where the shrinkage info comes in. In few cases where guys under the age of 21 take steroids they will more than likely find it stunts their growth as they will probably still be going through puberty. Another thing, about the "larger breast development in males". That is a possible side-effect known as Gynecomastia which is a build up of glandular tissue under the breast. This can be avoided by taking a supplement known as Nolvadex.
Every drug in the world I could think of have POSSIBLE side-effects. Not all side-effects are guaranteed to take place. As for asking any doctor. I don't store much faith in doctors for a lot of things and I'd rather ask people who have had first-hand experience in areas I am interested in rather than someone who has sat and done countless hours of research.
We might have to think about agreeing to disagree and remember this is actually a surf forum and we're getting a bit carried away on the steroid front. I could go on for days though but think some ppl might start to get annoyed by our discussion.